Hi, I am a girl, my age is 20 years,

Patient : Hi, I am a girl, my age is 20 years, and I want to less my w I use this pill "lida daidaihua" because I want to loss my weight! I used it for a month and lost 8 kilos of my weight But I want to know when I use this drug or pill, Is causes me this pill disease in the future or will affect for me(like cancer or futility or anything..) What do you advise me to do, although I do feel comfortable when I use it because I really see the result on my appearance!! I want to know if it have serious aspects or the like, and what would you recommend me, to continued to take him (I want it for an extra month) or not to continue to take him?! I am worry because I used it without a doctor's consultation, help me please! Thank you sorry about my incorrect language
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

Q: I feel bloated, dehydrated, nausea and I have been throwing up, phlegm hanging in my throat in the morning making me ...

Q: What is the best course of treatment for persistent Blastocystis Hominis?

Q: Fertility after contraceptive injection I was on the contraceptive injection for 3 years had my last one in March 20...

Q: Hi, I think i may have internal haemorrhoids. I have in the past (a few years ago) had piles and the other night ate ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews